MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 9; HUMERAL DIAPHYSIS CEMENTLESS

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 9; HUMERAL DIAPHYSIS CEMENTLESS
Catalog Number 04.01.0004
Health Effect - Clinical Code Joint Disorder (2373)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018: lot 172244: 41 items manufactured and released on (b)(6) 2017.Expiration date: (b)(6) 2022.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Stem subsidence after about 6 weeks from total shoulder replacement; revision surgery planned for (b)(6) 2018.
 
Additional Manufacturer Narrative
Visual inspection performed on 22 march 2018 by r&d product manager: the humeral diaphysis shows a partial re-absorption of ha.Scratches, likely to be done while revising, are visible on the implants (diaphysis and metaphysis).A polished area is visible on the medial aspect of the reverse metaphysis, maybe due to impingement in the rom.The explanted components do not show any signs of failure that can be associated to the subsidence.

Brand Name
REVERSE SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 9
Common Device Name
HUMERAL DIAPHYSIS CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7288851
Report Number3005180920-2018-00081
Device Sequence Number1671180
Product Code PHX
UDI-Device Identifier07630040706032
UDI-Public07630040706032
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/23/2022
Device Catalogue Number04.01.0004
Device Lot Number172244
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/23/2018
Supplement Date Received by Manufacturer01/23/2018
Initial Report FDA Received Date02/22/2018
Supplement Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;